# SDR 2020F00273

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: General aviation
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 3,093 hours, 2,050 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6932235296932235
- Condition: Corroded
- Location: Horiz Stab
- Part time: 3,093 hours, 2,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SKIN DAMAGE ENGINEERING MEMO DQ25723M1 DATED MAY 12,2020.
